# SDR WX0A2025091932568

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 54,961 hours, 36,382 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL BELOW 1000' DURING LANDING THROUGHOUT CABIN AND COCKPIT. / PERFORMED A32X-21-000-001 OIL TYPE SMELL TASK CARD, FOLLOWING STEP 3.A4.A PERFORMED AMM 21-00-00-615-802A LEVEL A DECONTAMINATION USING ENG BLEED. SMELL NOT PRESENT THROUGHOUYT CABIN & COCKPIUT. AFTER PERFORMING AMM 21-00-00615-802A/ APU REMAINS ON DEFFERAL # 219624. TASK CARD 21-000-002 TO BE COMPLIED WITH WITHIN 5 DAYS BEING TRACKED ON DEFERRAL #   219625. TROUBLESHOOTING IN PROGRESS"
